# SDR SWAA2024122678130

- Difficulty date: December 17, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8759Q
- Make and model: Boeing 737-8
- Aircraft serial: 67212
- Aircraft time: 8,321 hours, 4,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACCESS FOR MOD FOUND FLOOR 232FF DE-LAMINATED.<[01] COMPLETED STEP 1.;[02] UPDATED STEP 4 TO REFLECT REPLACEMENT NOT REPAIR OF FLOOR PANEL 232FF;[03] REMOVED AND REPLACED FLOOR PANEL 232FF IAW AMM 53-21-00;[04] VERIFIED.
